MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" (25 CM) APPX 2.6 ML, EXT SET, QUADFUSE W/3 CLAVE¿ CLEAR, CHEMOLOCK¿ PORT, 5; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" (25 CM) APPX 2.6 ML, EXT SET, QUADFUSE W/3 CLAVE¿ CLEAR, CHEMOLOCK¿ PORT, 5; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL4180
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
A complaint was received with regards to 10" (25 cm) appx 2.6 ml, ext set, quadfuse w/3 clave¿ clear, chemolock¿ port, 5 clamps (3 white, 1 blue, 1 red), luer lock that experienced breakage and leakage during use.The reporter stated that "all the breaks happened where the male luer lock inserts into the patient¿s microclave cap.They think it may be a bonding issue.This resulted in blood loss and ivf loss for the patients, chemo spills, and can potentially cause great harm for the patients." "patients did not suffer harm as these were found quickly, but the patient¿s did lose blood and chemo was also spilled".
 
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and 01 jan 2024 has been used as a placeholder.Customer gave a time range rather than a date in 2024.D4 and h4 the lot#, expiration date, and manufacture date are unknown.The investigation is pending completion.Upon completion of the investigation a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
The reported complaint of a separation could not be confirmed.Without the return of the sample or a photo/video a comprehensive review cannot be performed and a probable cause cannot be determined.The lot history review could not be conducted because no lot number was provided.
 
Additional Manufacturer Narrative
Correction to h6 code for type of investigation - should just be b17 and not b14.Lot number was not provided, therefore, lot history review could not be performed.

Brand Name
10" (25 CM) APPX 2.6 ML, EXT SET, QUADFUSE W/3 CLAVE¿ CLEAR, CHEMOLOCK¿ PORT, 5
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21339788
Report Number9617594-2025-00245
Device Sequence Number19795669
Product Code ONB
UDI-Device Identifier00887709123878
UDI-Public00887709123878
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL4180
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2025
Supplement Date Received by Manufacturer02/27/2025
02/27/2025
Initial Report FDA Received Date02/07/2025
Supplement Report FDA Received Date03/25/2025
03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown